MathSciNet Relay Station
MathSciNet bibliographic data
MR2517298 (2010g:46016) 46B09 (46B20 46E30)
Alspach, Dale E. Good $l\sb 2$-subspaces of $L\sb p,\ p>2$. Banach J. Math. Anal. 3 (2009), no. 2, 49–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement